# SDR 04FDEA01498

- Difficulty date: May 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01,3) FLOORBEAM STA 1110 WL 208 CORRODED UPPER CHORD. REMOVED CORROSION FROM BS 1110 FLOOR BEAM, FOUND TO BE OUT OF LIMITS PER SRM 53-  10-1. ACCESSED AREA, REPLACED UPPER CHORD PER FED EX EA 7-5310-77727, RESTORED ACCESS PER SRM   51-30-2 AND SOPM 20-50-1.
